# SDR ASAA2023062843818

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,151 hours, 17,226 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF LOG TSR714582, DURING T/S FOUND ENGINE #2 FIRE WARNING LOOP "A" INOP. GROUNDED - YES. ON DEFERRAL.
